Anybody else allergic to 6oxo?
- 03-22-2004, 12:16 AM
Anybody else allergic to 6oxo?
I started 6oxo after my M1T cycle and man, I broke out like you wouldn't believe. I knew I couldn't afford to not take pct, so I tried to tough it out. But it got worst the more I took it. I finally stopped after three days and got some Estrodex by San. My skin is healing now and the estrodex seems to be working well. But I wish I could take 6oxo since it's the strongest over the counter pct available.
- 03-22-2004, 12:27 AM
hmm never had that problem. when i ran 6oxo pct after t1-final, all i noticed was that i lost water weight and looked a lot more toned. i didn't have any other sides.
- 03-22-2004, 12:36 AM
Yeah this is f***ed up. And I've never been allergic to anything in my life up to this point.
03-22-2004, 01:18 AM
I believe acne can be a side effect of M-1T. At least that has been my experience with it. What type of break out did you have, and where?
I know I break out in a rash in differnet spots from the T-Gel after two weeks of use. I take Zyrtec when the break out begins and this takes care of it.
03-22-2004, 01:56 AM
I had a rash all over my arms, my torso, and legs. It wasn't acne for sure! It was very red and itchy. I went to the doctor and they said it had to be an allergic reaction to something I was taking. The only variable I changed in my supplementation was the 6oxo and milk thistle. I stopped the milk thistle, but stayed on the 6oxo and it got worst. So I knew it had to be the 6oxo. After I stopped the 6oxo no new breakouts appeared and the I started healing.
03-22-2004, 02:45 AM
Kind of sounds like the same type of break out I had. I first broke out around my joints...ankles, wrists, elbows, shoulders, etc. It then spread below my knees to my ankles, to my groin, and top of my head. It would come and go, and seemed to really be a factor after working out. The Zyrtec worked wonders for me. You may want to look into getting some and see if it helps. Most docs will give you free samples. Mine gave me two months worth for free.
03-22-2004, 03:35 AM
03-22-2004, 09:41 AM
- 5'8" 175 lbs.
- Join Date
- Dec 2003
- Rep Power
- Lv. Percent
LOL, I had to go to the Dr because of some sinus drainage and he gave me Zyrtec-D 12 hour... well somehow I developed a strange reaction to it and had hiccups for 3 consecutive days. It got so bad that I was coughing, hiccuping and burping and got a lot of stomach acid washing up and down and it burnt my tongue and down in my throat - it sucked. He then gave me AcipHex to control the acid and things are better now. My tongue is still a little white. So anyway, allergic reactions suckOriginally Posted by Cuffs
03-22-2004, 03:12 PM
I hear ya on the allergic reactions, I myself had one from glutamine peptides of all things. I'd wake up in the middle of the night itching all over, and it positively drove me nuts during my workouts, having to scratch sometimes even during sets.
03-22-2004, 07:10 PM
I cannot comment on the rash, but I have never noticed any side effects from 6-OXO, although I consider it too weak for PCT after an M 1-T cycle.
Similar Forum Threads
- By john1238 in forum 35 and OlderReplies: 6Last Post: 03-25-2012, 02:58 PM
- By mattnoble in forum AnabolicsReplies: 25Last Post: 12-03-2008, 03:51 AM
- By ketchup head in forum Weight LossReplies: 12Last Post: 05-11-2005, 03:22 AM
- By db682 in forum AnabolicsReplies: 1Last Post: 02-12-2004, 01:01 AM
- By mc1 in forum Exercise ScienceReplies: 16Last Post: 02-24-2003, 01:56 AM